# SDR DALA2025100807336

- Difficulty date: October 8, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 51,326 hours, 26,754 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Structure
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130 FOUND FWD GALLEY LAMINATE COSMETICALLY DAMAGED. CORRECTIVE ACTION: R/R FWD GALLEY LAMINATE PER A319 AMM 25-31. (1240898).
